Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/4727
Title: On classical and quantum q-oscillators in the relativistic theory
Authors: Mir-Kasimov, Rufat M.
Keywords: Classical
Oscillators
Quantum
Relativistic
Issue Date: Nov-2004
Publisher: Springer Verlag
Source: Mir-Kasimov, R. M. (2004). On classical and quantum q-oscillators in the relativistic theory. Czechoslovak Journal of Physics, 54(11), 1365-1370. doi:10.1007/s10582-004-9802-2
Abstract: The factorization method, applied to the finite-difference Schrödinger equation in the relativistic configurational space, allows to consider the q-deformations as a relativistic effect. In particular, different factorizations allow to obtain all known q-oscillators in a unified way. The classical limit of deformed Hamiltonians is investigated.
URI: http://doi.org/10.1007/s10582-004-9802-2
http://hdl.handle.net/11147/4727
ISSN: 0011-4626
0011-4626
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
4727.pdfConference Paper137.23 kBAdobe PDFThumbnail
View/Open
Show full item record



CORE Recommender

Page view(s)

116
checked on Feb 26, 2024

Download(s)

148
checked on Feb 26, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.